Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hemhorroids?
Jun 29, 2008

I found out in april that I am POZ. My numbers weren't too bad. Viral load was about about 11000 and Tcells were at 350. Doctor started me in May on Truvada, Norvir, Reyataz. Besides the yellowing of the skin the first few days, I have not had any side effect...until this week. I have a really bad case of Hemhorroids. Is this a side effecdt?

Response from Dr. Henry

Hemorrhoids are common in the general population and are not usually a direct side effect of your HIV regimen. If you are having stool abnormalities (frequent stools or constipation) due to your HIV meds that can contribute to the formation of hemorrhoids. KH



Previous
best first time hiv med treatment
Next
Neuropathy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement